# SDR 95ZZZX2190

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1547T
- Make and model: Cessna 402B
- Aircraft serial: 402B0314
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Bracket
- Part number: 51915261
- Condition: Mismanufactured
- Location: Rudder
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OBTAINED REPLACEMENT HINGE BRACKET ASSY FROM CESSNA DISTRIBUTOR.  PART WAS MIS-DRILLED APPARENTLY BY CESSNA FACTORY.  THIS PART DID NOT MEET MINIMUM EDGE DISTANCE PER AC 43.13, THE HOLES DID NOT MATCH THE AIRPLANE, AND THE UNIT WAS ASSEMBLED IMPROPERLY FROM THE FACTORY.
